Rocky Mountain Journal of Mathematics

The Rocky Mountain Journal of Mathematics is published by the Rocky Mountain Mathematics Consortium. The journal publishes both research and expository articles in mathematics, and particularly invites well-written survey articles. In addition, the journal publishes specialized conference proceedings.

Top downloads over the last seven days

Jacobian problems in differential equations and algebraic geometryGary H. MeistersVolume 12, Number 4 (1982)
A triangle-based $C^1$ interpolation methodR.L. Renka and A.K. ClineVolume 14, Number 1 (1984)
Three-dimensional hyperbolic spacesNorbert J. WielenbergVolume 11, Number 4 (1981)
Isometric Isomorphisms between Normed SpacesChi-Kwong Li and Wasin SoVolume 28, Number 2 (1998)
Extended Riemann Zeta FunctionsM. Aslam Chaudhry, Asghar Qadir, M.T. Boudjelkha, M. Rafique, and S.M. ZubairVolume 31, Number 4 (2001)
  • ISSN: 0035-7596 (print)
  • Publisher: Rocky Mountain Mathematics Consortium
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1971--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/rmjm